# SDR DALA1100203734

- Difficulty date: December 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 26,716 hours, 15,788 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING, AISLE OVERWING EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK, CHECKS GOOD.
